# SDR AALA990397

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN RADIUS AND VERTICAL AREA OF LEFT 760 CASTING (BEHIND RIB).  REPAIRED LEFT 760 CASTING PER BOEING SERVICE BULLETIN 727-57-0112 REV 5 LARGE REPAIR.  (M)
